# SDR ASAA2019102873115

- Difficulty date: October 27, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 42,325 hours, 12,615 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12207
- Condition: Faulty
- Location: Left Ram Air Inl
- Part time: 44,851 hours, 13,184 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RAM AIR ACTUATOR FAULT ON L/H PACK ZONE TEMP CONTROLLER. GROUNDED - YES. REMOVED AND REPLACED L/H RAM AIR INLET ACTUATOR PER B737-800 AMM 21-51-21. THIS CLEARS CORRECTED FAULT ON L/H PACK ZONE TEMP CONTROLLER.
